Alert archive / Pennsylvania / Winter Storm Watches in 2016
Winter Storm Watch 2, NWS State College, PA
NWS State College, PA issued this winter storm watch at Feb 8, 2016, 4:34 AM EST for Adams County, Lancaster County, York County, Pennsylvania. It took effect at Feb 9, 2016, 12:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 8, 2016, 4:34 AM EST (09:34 UTC)
- In effect from
- Feb 9, 2016, 12:00 AM EST
- Expired
- Feb 8, 2016, 2:21 PM EST
- In force
- Issued by
- NWS State College, PA
Counties Adams County, PA, Lancaster County, PA, York County, PA
The radar
The Sterling radar (KLWX), 126 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 9.6 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -25 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
590 WWUS41 KCTP 080934 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 434 AM EST MON FEB 8 2016 PAZ024-033-082145- /O.NEW.KCTP.WW.Y.0006.160208T1800Z-160209T0500Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 434 AM EST MON FEB 8 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT. * LOCATIONS...LAUREL HIGHLANDS. * HAZARD TYPES...SNOW. * SNOW ACCUMULATIONS...SNOW ACCUMULATION OF 2 TO 4 INCHES. * TIMING...SNOW WILL MOVE INTO THE AREA EARLY THIS AFTERNOON AND CONTINUE INTO THE EVENING HOURS. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS WILL BE LIKELY. THIS WILL BE ESPECIALLY THE CASE AFTER SUNSET...AS TEMPERATURES FALL BACK BELOW FREEZING. * WINDS...SOUTHEAST 5 TO 10 MPH WITH GUSTS UP TO 20 MPH. * TEMPERATURES...IN THE MID 30S THIS AFTERNOON...BUT FALLING INTO THE MID TO UPPER 20S BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO. REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET @NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X. && $$ PAZ064>066-082145- /O.NEW.KCTP.WS.A.0002.160209T0500Z-160210T1000Z/ ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER 434 AM EST MON FEB 8 2016 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT. * LOCATIONS...THE SOUTHERN PORTION OF THE LOWER SUSQUEHANNA VALLEY. * HAZARD TYPES...SNOW. * ACCUMULATIONS...SNOW ACCUMULATION OF 4 TO 8 INCHES WILL BE POSSIBLE BY EARLY WEDNESDAY MORNING. * TIMING...PATCHY LIGHT SNOW WILL MOVE INTO THE AREA TOWARD SUNSET. THE SNOW COULD BECOME HEAVY AT TIMES AFTER MIDNIGHT. * IMPACTS...SNOW COVERED AND SLIPPERY ROADS WILL BE POSSIBLE AFTER MIDNIGHT...AS THE SNOW BECOMES HEAVIER AND TEMPERATURES FALL BELOW FREEZING. * WINDS...NORTH 5 TO 10 MPH. * TEMPERATURES...IN THE MID 30S EARLY ON...BUT FALLING TO FREEZING AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WATCH MEANS THERE IS A POTENTIAL FOR SIGNIFICANT SNOW...SLEET...OR ICE ACCUMULATIONS THAT MAY IMPACT TRAVEL. STAY TUNED TO NOAA WEATHER RADIO OR YOUR FAVORITE SOURCE OF WEATHER INFORMATION FOR THE LATEST UPDATES. ADDITIONAL DETAILS CAN ALSO BE FOUND AT...WEATHER.GOV/STATECOLLEGE. && $$ MARTIN/RXR
1 follow-up statement
326 WWUS41 KCTP 081921 WSWCTP URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 221 PM EST MON FEB 8 2016 PAZ064>066-091500- /O.UPG.KCTP.WS.A.0002.160209T0500Z-160210T1000Z/ /O.NEW.KCTP.WS.W.0002.160209T0500Z-160210T1000Z/ ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...GETTYSBURG...YORK...LANCASTER 221 PM EST MON FEB 8 2016 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST WEDNESDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. * SNOW ACCUMULATIONS...4 TO 8 INCHES. * TIMING...RAIN/SNOW MIX THIS EVENING WILL TRANSITION TO SNOW AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY. THE PERIOD OF MOST INTENSE SNOW WILL BE DURING THE DAY TUESDAY. * IMPACTS...DANGEROUS TRAVEL CONDITIONS ESPECIALLY DURING THE TUESDAY PEAK COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... DANGEROUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. USE EXTREME CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO. REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET @NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X. && && $$ PAZ025>028-034>036-056-057-059-063-091500- /O.EXB.KCTP.WW.Y.0006.160209T0500Z-160210T1000Z/ BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY- DAUPHIN-LEBANON-CUMBERLAND- INCLUDING THE CITIES OF...ALTOONA...HUNTINGDON...MOUNT UNION... LEWISTOWN...MIFFLINTOWN...BEDFORD...MCCONNELLSBURG... CHAMBERSBURG...NEWPORT...HARRISBURG...HERSHEY...LEBANON... CARLISLE 221 PM EST MON FEB 8 2016 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EST WEDNESDAY. * SNOW ACCUMULATIONS...3 TO 6 INCHES. * TIMING...RAIN/SNOW MIX THIS EVENING WILL TRANSITION TO SNOW AFTER MIDNIGHT AND CONTINUE THROUGH TUESDAY. THE PERIOD OF MOST INTENSE SNOW WILL BE DURING THE DAY TUESDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ESPECIALLY DURING THE TUESDAY PEAK COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO. REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET @NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X. && $$ PAZ024-033-091500- /O.EXT.KCTP.WW.Y.0006.000000T0000Z-160211T0000Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 221 PM EST MON FEB 8 2016 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * SNOW ACCUMULATIONS...3 TO 6 INCHES THROUGH TUESDAY NIGHT WITH LOCALLY HIGHER AMOUNTS ON THE RIDGE TOPS. ADDITIONAL SNOW ACCUMULATION OF 1 TO 3 INCHES ON WEDNESDAY. * TIMING...LONG-DURATION SNOW EVENT WILL BEGIN LATE THIS AFTERNOON AND CONTINUE INTO WEDNESDAY. * IMPACTS...HAZARDOUS TRAVEL CONDITIONS ESPECIALLY DURING THE TUESDAY PEAK COMMUTE. PRECAUTIONARY/PREPAREDNESS ACTIONS... HAZARDOUS WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. USE CAUTION IF TRAVELING. FOR THE LATEST WEATHER INFORMATION...GO TO WEATHER.GOV/STATECOLLEGE OR MONITOR NOAA WEATHER RADIO. REPORT SNOW OR ICE ACCUMULATION TO THE NATIONAL WEATHER SERVICE STATE COLLEGE BY SENDING AN EMAIL TO CTP.STORMREPORTS@NOAA.GOV... POSTING TO THE NWS STATE COLLEGE FACEBOOK PAGE...OR TWEET @NWSSTATECOLLEGE WITH THE HASHTAG C...T...P...W...X. && $$ MS/BG/CE
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this winter storm watch went out at Feb 8, 4:10 AM EST, 24 minutes earlier.
Area forecast discussion, Feb 8, 4:10 AM EST, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 410 AM EST MON FEB 8 2016 .SYNOPSIS... A SLOW MOVING AND DEEPENING UPPER TROUGH WILL SLIDE SOUTHEAST FROM THE UPPER GREAT LAKES...TO PENNSYLVANIA EARLY WED. A LONG- DURATION PERIOD OF SNOW WILL LIKELY RESULT IN A WIDESPREAD LIGHT TO MODERATE ACCUMULATION FOR MUCH OF CENTRAL PA LATE MONDAY INTO EARLY WEDNESDAY. LAKE EFFECT AND UPSLOPE SNOW SHOWERS WILL FOLLOW FROM MID WEEK INTO THE FIRST PART OF THE WEEKEND...WITH ADDITIONAL ACCUMULATION LIKELY IN THE FAVORED NORTHWEST SNOWBELT AND HIGHER TERRAIN ALONG THE ALLEGHENIES AND LAURELS. A MUCH COLDER WEATHER PATTERN IS EXPECTED BY LATER IN THE WEEK WITH A BLAST OF ARCTIC AIR FOR VALENTINES WEEKEND. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... NOT A LOT GOING ON AS OF 3 AM. LEADING EDGE OF THE SNOW WITH THE UPPER LVL SYSTEM IS OVER IOWA. HIGH CLDS OVER CENTRAL PA. MID LVL CLDS OVER THE OH VLY SHOWING SOME COOLING. THE SQUEEZE PLAY IS ON TODAY ACROSS THE REGION...AS A DEEP LOW OFF THE COAST MOVES NE...WHILE A SLOW-MOVING AND AMPLIFYING UPPER TROUGH TAKES ON A NEGATIVE TILT ACROSS THE MID ATLANTIC REGION LATE TONIGHT. MADE MINOR ADJUSTMENTS TO THE GRIDS TODAY. TIMING WAS QUITE GOOD. EXPECT SOME LIGHT SNOW INTO THE WESTERN AREAS BY EARLY TO MID AFT...AND EASTERN AREAS AFTER DARK. LOOKS LIKE HIGHEST AMTS LATE TODAY AND EARLY TONIGHT WOULD BE ACROSS SOMERSET AND CAMBRIA COUNTIES. POSTED AN WINTER WEATHER ADVISORY FOR THIS AREA. WHILE THE SNOW COULD START AS RAIN...WET BULB ZERO ELEVATION CLOSE TO THE SFC PAINTS A SNOW...RATHER THAN RAIN/SNOW MIX IN MOST PLACES LATER MONDAY AFTERNOON/EVENING...EXCEPT FOR PERHAPS THE SUSQ VALLEY AT OR BELOW 900 FT MSL. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY NIGHT/... IT IS FAIRLY CERTAIN CENTRAL PA WILL EXPERIENCE A PROLONGED PERIOD OF LIGHT...POSSIBLY MODERATE SNOW /IN ONE OR TWO SLOW MOVING AND RATHER NARROW FGEN BANDS/ DURING THE MONDAY NIGHT INTO TUESDAY PERIOD. AFTER DISCUSSION WITH PHI AND LWX...ALONG WITH NEW WPC GRAPHICS...HAVE ISSUED WINTER STORM WATCH AFTER 05Z TUE FOR OUR 3 SE COUNTIES. A WELL-DEFINED UPPER TROUGH/CIRCULATION TO THE WEST...WILL GRADUALLY PHASE-IN ADDITIONAL SHORTWAVE ENERGY AS IT DIGS SOUTHEAST THROUGH THE GREAT LAKES...EVOLVING INTO A CLOSED LOW WITHIN A BROAD/ANOMALOUS MEAN TROUGH MIGRATING SLOWLY FROM THE OHIO VALLEY INTO THE NORTHEAST STATES THROUGH MIDWEEK. THE COMPLEX EVOLUTION/AMPLIFICATION OF THE LARGE SCALE TROUGH CHARACTERIZED BY SEVERAL EMBEDDED SHORTWAVE DISTURBANCES CONTINUES TO RESULT IN A COMPLICATED/LOWER CONFIDENCE SNOWFALL FORECAST. THUS HAVE WATCH IN JUST THE HIGHEST AREA OF EXPECTED SNOWFALL. AGAIN...NOT A LOT TO WORK WITH...BUT USED THE LOCATION OF INVERTED TROUGH AND TREND OF MODELS ALONG WITH WPC GRAPHICS AND OTHERS TO KEY ON SMALL AREA OF HIGHEST CONCERN. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... WHAT WE DO KNOW IS THAT A PROLONGED PERIOD OF SNOW IS LIKELY FROM MONDAY NIGHT THROUGH TUESDAY...FOLLOWED BY A TRANSITION TOWARD A LAKE EFFECT/UPSLOPE SNOW PATTERN LATER ON WED. ANOMALOUS WESTERN US RIDGE/EASTERN US TROUGH PATTERN WILL BE IN PLACE THROUGH MID WEEK. THE GLOBAL ENSEMBLE MEANS GENERALLY KEEP THIS PATTERN CONFIGURATION INTACT INTO THE WEEKEND BUT AT A SLIGHTLY DECREASING AMPLITUDE..ESPECIALLY THE WESTERN US RIDGE. AS THE BROAD UPPER LEVEL CIRCULATION DEPARTS OVER THE NORTHEAST TOWARD THE END OF THE WEEK...THE GLOBAL MODELS SHOW IT BEING REPLACED BY A POLAR VORTEX DROPPING SOUTH FROM THE ARCTIC. COLD AIR WILL BEGIN SPILLING SOUTHWARD FROM CANADA LATER IN THE WEEK REINFORCED INITIALLY BY A SECONDARY FRONT ON THURSDAY...FOLLOWED BY A SIGNIFICANT ARCTIC AIR INTRUSION FOR VALENTINE'S WEEKEND. RESIDUAL SNOWS ASSOCIATED WITH THE UPPER TROUGH ON WED SHOULD TRANSITION TOWARD LAKE EFFECT/UPSLOPE FOR SEVERAL DAYS THU-SAT WITH ADDITIONAL ACCUMULATION LKLY OVER THE FAVORED AREAS DOWNWIND OF LAKE ERIE AND IN THE HIGHER TERRAIN OF THE ALLEGHENIES/LAURELS. CONFIDENCE IS HIGH IN THE FCST COLD PATTERN WHICH SHOULD PEAK OVER THE WEEKEND. MAX/MIN TEMPERATURE DEPARTURES OF 20 DEGREES BELOW CLIMO ARE PROBABLE SAT-SUN. WIDESPREAD SUB ZERO WIND CHILLS APPEAR LIKELY SATURDAY NIGHT INTO EARLY SUNDAY...WITH PROJECTED MINIMUM WC VALUES BETWEEN -10 TO -25 DEGREES BELOW ZERO. && .AVIATION /09Z MONDAY THROUGH FRIDAY/... CENTRAL PENNSYLVANIA MAINLY UNDER THE INFLUENCE OF HIGH PRESSURE...PROVIDING VFR CONDITIONS ACROSS THE REGION. HIGH CLOUDS...ASSOCIATED WITH DEEPENING COASTAL LOW...WILL CONTINUE TO SKIRT THE SOUTHEASTERN AIRFIELDS OF CENTRAL PENNSYLVANIA /KLNS AND KMDT/. UPPER LEVEL TROF WILL DROP DOWN OVER THE AREA...SPREADING SNOW INTO THE AREA LATER MONDAY. EXPECT SNOW INTO WEST BETWEEN 19Z AND 21Z...SPREADING EASTWARD. HAVE KEPT SNOW OUT OF THE FAR EASTERN ZONES MONDAY THROUGH 00Z...BUT DID INCLUDE VCSH LATE IN THE PERIOD. EXPECT PRECIPITATION TO BEGIN HERE JUST AROUND 00Z. THE COMPLEX WEATHER PATTERN WILL RESULT IN WIDESPREAD...BUT MAINLY LIGHT...SNOW MONDAY NIGHT INTO TUESDAY NIGHT. WHILE THERE MAY BE BREAKS IN THE SNOW AND SNOW SHOWERS FROM TIME TO TIME...EXPECT FAIRLY WIDESPREAD SNOW/SNOW SHOWERS OVER MUCH OF THE REGION THROUGH THE PERIOD. OUTLOOK... MON...LIGHT SNOW MOVING IN FROM THE WEST MID/LATE AFTERNOON. MON NIGHT INTO TUE NIGHT...PERIODS OF LIGHT SNOW. IFR CONDITIONS. WED...IFR/MVFR IN SHSN WRN AIRSPACE. MVFR-VFR CIGS CENTRAL/EAST. SFC WIND GUSTS 20+KT FROM 270-300. THU AND FRIDAY...MVFR IN -SHSN POSSIBLE W MTNS. && .CTP WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 1 PM THIS AFTERNOON TO MIDNIGHT EST TONIGHT FOR PAZ024-033. WINTER STORM WATCH FROM LATE TONIGHT THROUGH LATE TUESDAY NIGHT FOR PAZ064>066. && SYNOPSIS...MARTIN/STEINBUGL NEAR TERM...FITZGERALD/LAMBERT/MARTIN SHORT TERM...MARTIN/STEINBUGL LONG TERM...MARTIN/STEINBUGL AVIATION...JUNG/LAMBERT
Hazardous weather outlook, Feb 7, 3:30 PM EST, 13 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE STATE COLLEGE PA 330 PM EST SUN FEB 7 2016 PAZ004>006-010>012-017>019-024>028-033>037-041-042-045-046-049>053- 056>059-063>066-082030- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN- JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING- SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND- ADAMS-YORK-LANCASTER- 330 PM EST SUN FEB 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A WIDESPREAD LIGHT TO MODERATE SNOW ACCUMULATION IS LIKELY MONDAY INTO WEDNESDAY. CONFIDENCE IS LOW REGARDING EXACT SNOWFALL AMOUNTS SO PLEASE CONTINUE TO FOLLOW FORECAST UPDATES. A BLAST OF ARCTIC AIR IS FORECAST TO ARRIVE THIS WEEKEND WITH SUB-ZERO WIND CHILLS POSSIBLE SATURDAY NIGHT INTO SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 8, 4:34 AM EST | Winter Weather Advisory | CTP | Bedford, Blair, Cambria, Clearfield, Cumberland, Dauphin and 10 more | 4 days |
| Feb 8, 2:21 PM EST | Winter Storm Warning | CTP | Adams, Lancaster, York | 31 hr |
Nearby
Winter Storm Watches in Pennsylvania, 2016Every winter storm watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.